Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for constipation

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
I am a male aged 40 years. From the past 10 odd years whenever I mastubrate I get constipated the next day. I can just go once next day but have a feeling of not able to evacuate my bowels fully and feel bloated. This happens always. This never happens when I have sex with my partner. Also I never orgasm when I have sex with my partner but do most times when I mastubrate.
Posted Fri, 7 Mar 2014 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 10 hours later
Brief Answer: Hi Detailed Answer: Hello, Thank you for the query. Well possibly you have a sensitive intestine. Need not worry. Worth trying following things and see if you feel better, 1) drink plenty of water 2) Can take isapgula husk 2 teaspoon at night. This is easily available over the counter. 3) take high fibre diet like salads and fruits. 4) Go for regular brisk walks 5) If symptoms persist can take 10 to 15 ml of liquid paraffin (available over the counter) at night the day you feel is likely to be troublesome. All this should hopefully make you feel better Hope this answers your query. Wish you a speedy recovery. Happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor